MathSciNet Relay Station
MathSciNet bibliographic data
MR1273491 42B30 (46E10)
Fan, Da Shan; Wu, Zhi Jian Transference of maximal multipliers on Hardy spaces. Proc. Amer. Math. Soc. 123 (1995), no. 10, 3169–3174.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement